# SDR YENA2019111170642

- Difficulty date: November 7, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N946JL
- Make and model: Airbus A321-231
- Aircraft serial: 6425
- Aircraft time: 21,450 hours, 4,121 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FT # 948, LAS-JFK. F/A SAID THEY HAD A DIRTY SOCK SMELL THROUGHOUT ENTIRE CABIN FROM 1000 DOWN TO GROUND AND DURING TAXI; RAN BOTH ENGINES AND ISOLATED BLEED AND PACKS NO ABNORMAL ODOR EVENT NOTED COMPLIED WITH INFORMATION NOTICE 2017-T015F SECTION A. AIRCRAFT IS OK FOR SERVICE.
